UNIGE document Scientific Article
previous document  unige:8515  next document
add to browser collection
Title

Non-uniform hyperbolicity in complex dynamics

Authors
Graczyk, Jacek
Published in Inventiones Mathematicae. 2009, vol. 175, no. 2, p. 335 - 415
Identifiers
Full text
Structures
Citation
(ISO format)
GRACZYK, Jacek, SMIRNOV, Stanislav. Non-uniform hyperbolicity in complex dynamics. In: Inventiones Mathematicae, 2009, vol. 175, n° 2, p. 335 - 415. https://archive-ouverte.unige.ch/unige:8515

194 hits

3 downloads

Update

Deposited on : 2010-07-02

Export document
Format :
Citation style :